# SDR SWAA2013070918044

- Difficulty date: June 21, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 794 FORWARD DOOR FRAME UPPER CLOSE OUT WEB LOWER EDGE CRACKED.  R&R WEB IAW SRM & DRAWING.
